MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP BAG SET, 0500ML, ENFITCONNECTOR; ENTERAL FEEDING SET

MOOG MEDICAL DEVICES GROUP BAG SET, 0500ML, ENFITCONNECTOR; ENTERAL FEEDING SET
Model Number INF0500-E
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr was completed and no non-conformance's were found.Because the device was not returned, mmd has been unable to investigate the complaint.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter states that the bag sets were free flowing.They stated that the tubing was bent and the device "kept running" due to this issue.Mmd followed up with the initial reporter.They stated that the patient had not had any adverse effects due to the complaint.No additional information was provided.(b)(4).
 
Event or Problem Description
The initial reporter states that the bag sets were free flowing.They stated that the tubing was bent and they the device "kept running" due to this issue.Mmd followed up with the initial reporter.They stated that the patient had not had any adverse effects due to the complaint.No additional information was provided.(b)(4).
 
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr was completed and no non-conformances were found.When the device was returned to mmd for investigation, the in line occluder in the tubing was bent and did exhibit free flow behavior.During the investigation the bend in the in line occluder was corrected and the set was tested again, at which point it operated as expected and did not free flow.The cause of complaint appears to be mishandling of the device.

Brand Name
BAG SET, 0500ML, ENFITCONNECTOR
Common Device Name
ENTERAL FEEDING SET
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP, SRL
coyol free zone and
business park
alajuela, 20113
CS   20113
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key24793431
Report Number1722139-2026-00102
Device Sequence Number8858902
Product Code PIO
UDI-Device Identifier10814844001522
UDI-Public10814844001522
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINF0500-E
Device Catalogue NumberINF0500-E
Device Lot NumberCF2527420
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown